# SDR SWAA2021100123443

- Difficulty date: September 27, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Le Flap Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LE FLAPS TRANSIT ILLUMINATED DURING FLAP RETRACTION FLAPS INDICATED UP LE DEVICES 1;2;3;4;7 INDICATED TRANSIT ; / [01] TROUBLE SHOOT SYSTEM ; NOT ELECTRICAL BLEED SYSTEM AND OPERATE SYSTEM SEVERAL TIMES OPS CHECK GOOD PER FIM 27-81-812 & MM 27-81-00-201
